# SDR UALA2011042501999

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 28,828 hours, 12,909 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: D5313201000000RA
- Part serial: RADSA42149
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RADOME BIRD STRIKE.  MEASURE DELAMINATED AREA 11X15 INCHES DELAMINATED.  OUT OF MM LIMITS, REPLACED RADOME.  ACCOMPLISHED VISUAL INSP OF AIRCRAFT AND NO DEFECTS NOTED.  RADOME SECURED CLOSED.
